# SDR HEEA087807

- Difficulty date: June 9, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 10,044 hours
- System (JASC): 3442 · Weather Radar System
- Part: Control Head
- Part number: 4000038
- Part serial: 107
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVE VOLUME TOO LOW AND CANNOT BE ADJUSTED HIGHER TO IMPROVE PILOT RECEPTION.  SHOP REPAIR.
